T Nation

What’s Causing My Symptoms?

Hey guys, frequent flyers on the board know I’ve had issues since I started my new TRT regimen. Some issues were expected and passed in their own time. Now I’m having some that I can’t understand because I’m past the “stable state,” point, feels like I’m in open, uncharted water.

I think what I’m experiencing is high E2, but I really can’t be sure. I had labs done last Monday and I felt just fine, maybe some anxiety a couple days before blood draw, nothing noteworthy at all. In subsequent days I’ve had some depression, sometime very intense but it goes away after a few hours. Other symptoms I WAS having but have not presented themselves/gotten better for two days now:

Excessive sweating (seems a little better)
Little urine production (gone)
Insomnia (better in last two days)
Night sweats (gone)
Face/ears flushing (gone)
Brain fog (still there)

I hadn’t done anything different until today. I lowered my dose slightly, 20mg to 15mg. However, I’m still having rapid heart rate when resting, anxiety, intrusive thoughts, cold extremities, muscle burning with little activity. My libido/arousal was fine for the last two days. Strength is fine, endurance is shit. Motivation is better but not great. No itchy nips or bloating. Blood pressure has been fine.

Current protocol is: 20mg EOD (15mg today), no AI.

Any ideas?

If you did 15mg today then you are no longer in a stable state, now everything starts all over as the swings begin again and it will be another 6 weeks until a stable state is reached. Whenever change dosages, I get cold in my extremities as my body adjusts to that dosage.

Just because you are in a stable a state doesn’t mean you body has reaped all the benefits of TRT. It seems like things were getting better and you lowered the dosage, maybe too soon.

Yes, I figured as much, but also thought if it was high E2 I had to try something rather than injecting the 20mg and forcing myself into panic attack territory.

Going to ask Defy if ED is ok tomorrow.

@systemlord wondering if you could explain the stable state further. I’ll be symptomatic because blood concentrations of test are lowered? What about the half life of test cyp? Also wondering if you could explain the reasoning behind Defy’s suggestion to increase EOD dose to 25mg since they also said I’m borderline high with E2 at 34. The doctor wanted my free T around 20 (currently 16), but why if E2 might increase?

Thought I’d put this here as it’s appropriate. I’ve been experiencing high levels of irritability for the past 4 days. I’m snapping at my wife for no reason and I feel borderline aggressive when I’m in public or at work and something irritates me. This is uncharacteristic for me and I’m concerned. The irritability has been building and I’m afraid I’ll say or do something I’ll regret. Other symptoms I’m experiencing include fatigue, lack of motivation and exercise intolerance.

I’m wondering if these are hypogonadal symptoms based on the presentation. Idk if my test dose isn’t high enough or what. Other confounding factors are the SSRI I’ve been on for a year (not sure that would be causing this at this point) and my thyroid issues. Any insight into the possible cause is welcomed.

Sounds like Low e2.

When my e2 was low, I was VERY VERY irritable. WAY out of character for me. After things were resolved, it was like… “why was I acting like that?”

Combined with the fatigue and lack of motivation. That’s where I would look.

1 Like

Thanks, I’ll look into that. I wonder if the ED shots could have crashed my E2 into the floor. It did decrease to 25 after that change. I remember you also said cruciferous vegetables were doing that to you too. I eat those multiple times a day.

1 Like